# SDR 95ZZZX1910

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: N2FOR
- Make and model: Piper PA-23-250
- Aircraft serial: 273827
- Engine: Lyc IO540C4B5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48103
- Condition: Defective
- Location: Engine Oil
- Part time: 10 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING OIL FILTER AFTER APPROXIMATELY 10 HOURS OF SERVICE CHANGE, DISCOVERED THE OIL FILTER CAN PORTION WAS SPINNING/ROTATING IN THE BASE PLATE.  NO LEAKS HAD OCCURRED DURING SERVICE.
